Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taken triggershot, no period yet. Pregnancy or delayed period? Dye treatment showed small egg size

hi i am anna, i had taken triggershot on 29,30,31st march. my period was due on 19th april. i still have not got period.. is it pregnancy or delayed period... as i had delayed irregular periods till march, later consulted docter , she checked with dye treament, tubes were clear, but egg size was small.. wats the reason for not havin period now
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
Hcg tigger shot is given to ripen the griffin follicle and for maturation of the egg. Since Hcg is produced during pregnancy, it produces symptoms like pregnancy, so the delayed period could be due to HCG shot. Pregnancy could be anther possibility but you have done the dye test (should have not done as it can displace fertilized ovum), which shows empty tubes and small eggs which rule out pregnancy.
Hope this answers your question.

Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor